# SDR TWRA96249

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Engine: Pwa JT9D7Q
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT, ENGINE OIL PRESSURE LIGHT NR 1 FLICKERED, NR 1 OIL PRESSURE INDICATOR 30-40 PSI.  NR 1 OIL QTY INDICATOR ZERO.  SHUT DOWN ENGINE NR 1 IMMEDIATELY PER FM VOL NR 1, FLEW APPROX 1 HOUR 25 MINUTES WINDMILLING AT N1-28 PERCENT, N2-23 PERCENT, OIL PRESSURE 2-3 PSI.  (AIRCRAFT FERRYING FROM FRA TO TLV).  MAINTENANCE FOUND SCAVENGE LINE SCREW BACKED OFF.  SCAVENGE LINE ADAPTER COMING LOOSE ON ANGLE GEARBOX.  REMOVED FITTING AND REPLACED O-RINGS.  REPLACED MAIN OIL SCREEN CHIP DETECTORS, CHECKED NORMAL.  PERFORMED HIGH POWER RUN, FOUND NO OIL LEAKS.  ALSO, REPLACED STARTER AND STARTER VALVE, PER MM 80-10-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
